# SDR CA080903005

- Difficulty date: August 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,317 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Mount
- Part number: 14924HT
- Condition: Cracked
- Location: Starter
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER MOUNT PAD CRACKED THROUGH BY FRONT MOUNTING HOLES.
